Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 127, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Nov 14, 2007, 1:27 PM CST for Hickman County, Perry County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 1:27 PM CST (19:27 UTC)
- Expired
- Nov 14, 2007, 2:00 PM CST
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Perry County, TN
The radar
The Nashville radar (KOHX), 115 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 10:32 AM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Nov 14, 10:32 AM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1032 AM CST WED NOV 14 2007 .DISCUSSION.. AIRMASS REMAINS BALMY ACROSS THE MID-STATE THIS MORNING. APPROACHING COLD FRONT NOW JUST NORTH OF EVV TO NEAR THE MO BOOTHEEL. INFLUX OF DEEPER MOISTURE...WEAK INSTABILITY...AND LL CONVERGENCE CONTINUES AHEAD OF BOUNDARY...WITH SCATTERED SHWRS/TSTMS BREAKING OUT ACROSS WEST AND WEST-MIDDLE TN. THIS TREND EXPECTED TO CONTINUE INTO THE EARLY EVENING AS THE FRONT PUSHES TO AND ACROSS THE AREA. MOST LOCATIONS ARE UNDER SLIGHT RISK THUS AS STORMS BECOME MORE WIDESPREAD LATER TODAY... A FEW MAY REACH SEVER LIMITS. EXPECT TEMPS TO REACH FORECASTED HIGHS THUS NO CHANGES AT THIS TIME. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Nov 14, 3:57 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CST WED NOV 14 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-151130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 357 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT THIS AFTERNOON AND EVENING. BRIEF HEAVY DOWNPOURS CAN BE EXPECTED ALONG WITH SOME GUSTY WINDS. ISOLATED SEVERE STORMS WITH DAMAGING WINDS MAY OCCUR. THE FRONT WILL MOVE THROUGH THE ENTIRE MID STATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 1:20 PM CST | Severe Thunderstorm Warning | OHX | Davidson | 25 min |
| Nov 14, 1:52 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 23 min |
| Nov 14, 2:27 PM CST | Severe Thunderstorm Warning | OHX | Wilson | 18 min |
| Nov 14, 3:19 PM CST | Areal Flood Advisory | OHX | Davidson, Rutherford, Wilson | 3 hr |
| Nov 14, 3:27 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 18 min |
| Nov 14, 3:45 PM CST | Areal Flood Advisory | OHX | DeKalb, Putnam, Smith | 3 hr |
| Nov 14, 3:55 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 20 min |
| Nov 14, 4:31 PM CST | Severe Thunderstorm Warning | OHX | Giles | 29 min |
| Nov 14, 4:36 PM CST | Severe Thunderstorm Warning | OHX | White | 24 min |
| Nov 14, 5:10 PM CST | Areal Flood Advisory | OHX | DeKalb, White | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.